Duke Mathematical Journal

On isometries between Teichmüller spaces

Clifford J. Earle and Irwin Kra

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 41, Number 3 (1974), 583-591.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077310579

Digital Object Identifier
doi:10.1215/S0012-7094-74-04163-5

Mathematical Reviews number (MathSciNet)
MR0348098

Zentralblatt MATH identifier
0293.32020

Subjects
Primary: 30A46
Secondary: 32G15: Moduli of Riemann surfaces, Teichmüller theory [See also 14H15, 30Fxx]

Citation

Earle, Clifford J.; Kra, Irwin. On isometries between Teichmüller spaces. Duke Math. J. 41 (1974), no. 3, 583--591. doi:10.1215/S0012-7094-74-04163-5. https://projecteuclid.org/euclid.dmj/1077310579


Export citation